# SDR CALA2025052604944

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 73,151 hours, 30,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008237
- Condition: Faulted
- Location: Zone 200
- Part time: 773,133 hours, 730,790 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH (4WL) ON FWD OVERHEAD PANEL MALFUCTIONING. REPLACED EMERGENCY LIGHT SWITCH (4WL) REF AWM 33-51-01 PG 01. OPS CHECKED GOOD.PARTS USED:  EMERGENCY LIGHT TEST FAILED EPSU INT LOAD EMER L SEE PIC. R/R POWER SUPPLY UNIT(11WL) REF AMM 33-51-38. OPC GOOD. NO FURTHER DEFECTS NOTED.PARTS USED:  31-3350-9-9001, QTY :1 ROTABLE PARTS CHG:TT # 1559485 SN OFF 4172 PN OFF 31-3350-9-9001 IPC REFERENCE # MFG SN OFF NOT ON AC.POWER SUPPLY, P  OFF 31-3350-9-9001 8237 ON 31-3350-9-9001 1217,QTY :1
